Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Numerically stable methods for the computation of exit rates in Markov chains

Autor
Carrasco, J.
Tipus d'activitat
Article en revista
Revista
Methodology and computing in applied probability
Data de publicació
2016-06-01
Volum
18
Número
2
Pàgina inicial
307
Pàgina final
334
DOI
https://doi.org/10.1007/s11009-014-9417-4 Obrir en finestra nova
Projecte finançador
NUEVAS METODOLOGÍAS NUMÉRICAS PARA EL ANÁLISIS DE MODELS DE MARKOV RECOMPENSADOS DE SISTEMAS DISTRIBUIDOS TOLERANTES A FALLOS
URL
http://link.springer.com/article/10.1007%2Fs11009-014-9417-4 Obrir en finestra nova
Resum
We consider the exit rate from a finite class of transient states of a continuous-time Markov chain and develop numerically stable methods for the computation with bounded from above approximation error of the steady-state exit rate and the time-dependent exit rate. Finally, we develop an also numerically stable method for the computation with bounded from above approximation error of reachable bounds for the time-dependent exit rate which are independent of the initial probability distribution....
Paraules clau
Bounds, Class of transient states, Exit rate, Fault-tolerant systems, Markov processes, RANDOMIZATION

Participants